# SDR ASOA2014112411736

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION IN AVIONICS BAY BETWEEN BS 295 - 310.  REPLACED TCAS DOUBLER WITH SERIVCEABLE TCAS DOUBLER IAW SRM 51-4-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW TCAS DOUBLER IAW SRM 51-40-11-001-001-A01.
